# SDR 20010122CW016

- Difficulty date: January 9, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N136AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7234
- System (JASC): 6710 · Main Rotor Control
- Part: Module
- Part number: 11745020
- Part serial: 050201
- Condition: Binding
- Location: M/R Hydraulics
- Part time: 5,284 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD COLLECTIVE BINDING DURING PITCH MOVEMENT.
